MathSciNet Relay Station
MathSciNet bibliographic data
MR1418137 86A05 (35Q35 76C10 86A10)
Ziane, Mohammed Regularity results for the stationary primitive equations of the atmosphere and the ocean. Nonlinear Anal. 28 (1997), no. 2, 289–313.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement